EconPapers    
Economics at your fingertips  
 

A New 4-Point Quaternary Approximating Subdivision Scheme

Ghulam Mustafa and Faheem Khan

Abstract and Applied Analysis, 2009, vol. 2009, 1-14

Abstract:

A new 4-point quaternary approximating subdivision scheme with one shape parameter is proposed and analyzed. Its smoothness and approximation order are higher but support is smaller in comparison with the existing binary and ternary 4-point subdivision schemes.

Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/301967.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/301967.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:301967

DOI: 10.1155/2009/301967

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:301967